# SDR SWAA2021072242916

- Difficulty date: April 15, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS887 LBL8 TO RBL21 WL168. / REMOVED RECEIVED AND INSTALLED NEW FLOOR SUPPORT SPLICE AT ACB B.S. 887 LBL 8. TO RBL 21 WL168 ITEM #7530863 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-30
